# SDR UALA2010112904353

- Difficulty date: November 25, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 38,025 hours, 9,840 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 5
- Condition: Faulty
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUM OVER HEADSET RETURNED.  REPLACED CAPT AUDIO SELECT PANEL AND MINITEL. NO HUM.  OPS NORMAL.
